Publication
Title
Infectivity of **Giardia duodenalis** Assemblages A and E for the gerbil and axenisation of duodenal trophozoites
Author
Abstract
Language
English
Source (journal)
Parasitology international. - New York
Publication
New York : 2010
ISSN
1383-5769
Volume/pages
59:4(2010), p. 634-637
ISI
000284300300023
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.08.2010
Last edited 14.12.2018
To cite this reference